answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2014-10-13 01:50:18

Yes, Depo Provera is a Birth Control medication and is intended to help women avoid pregnancy.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Related Questions


It is highly unlikely to get pregnant on the depo provera. And if you are worried because you have not had a period in two months that is normal for the depo shot. It is made to stop your period


Depo Provera is meant to prevent pregnancy. When you stop, you don't have pregnancy protection. There is no special "fertility boost" immediately after stopping depo provera.


No it doesn't necessarily mean you are pregnant, especially as the depo shot is a contraceptive, it would be highly unlikely. However, if you are worried, for your own reassurane, take a pregnancy test or acquire some advise from your GP. If you've not had sex or it is unlikely for you to be pregnant at all, then blood spotting is completely normal on the depo shot, and should stop in it's own time.


Yes. It's even possible to get pregnant while still on Depo Provera, as it is not 100 percent effective. 83 percent of women who stop taking the shot get pregnant within the first year. Time does vary as your fertility will go back to what it was before taking the shot. Some women can conceive sooner, and some later.


You should assume that you no longer have protection from Depo Provera when you are late for the next shot. If you don't want to get pregnant, start using another birth control method at that time.


You probably are not pregnant. With depo, you get an infertility after shock. Its like a year or so after your last shot. I had depo a year ago and I still haven't been able to get pregnant and my period started last November and has not been regular since. I also get spotting or 2 periods a month, its all out of whack. Just be patient and if you can, get birth control pills to regulate your cycle. Once you are regular you can get pregnant. Until then, you will go through the weirdest periods ever.


Stop taking the shot asap.. it can take up to a year for Depo to get out of your system completely.. It took about 16 months to conceive my son after I stopped getting the shot..


not unless you stop your injection


If you want to get pregnant, stop taking birth control. Using the pill after stopping depo provera will not help you get pregnant. Talk to your health care provider to educate yourself about conception and pregnancy.


you cant, just deal with it. it will get better.


There is no way to stop the effects of the Depo Provera shot in a female. You will simply have to wait it out (12 to 15 weeks), in a male it is possible to override the Depo with artificial testosterone injections.


Depo Provera, it's a shot every 3 months.



No, actually my nurse has told me that it is better to get on the depo when you are on your period. It causes it to stop, and it is effective quicker.


it depends if you are ovulating, if you have started to have a normal period then you may get pregnant. however it can take a while for your body to get back to normal. i was on the injection for roughly a year, and it took me approx 8 months to fall pregnant.


I've been on depo for a year 1/2..yes it is okay for you to stop having normal periods after starting the depo shot. although you might have cramping and spotting after three months when its time for your next shot.


In many cases, yes, it does. Though I've heard of many women who have some break-through bleeding and/or spotting with Depo.


I've heard of it not coming back for a long time after being on it for a year or so, but never 1 shot. I would go speak with my doctor.


I have alot of friends that were on the depo shot. They gained about 5-10lbs while on it. After they got off of it they lost the weight. Well, some of them did.


Once you've received a shot of depo there is no way "to get rid of it" until it has run its course. From the Planned Parenthood website: * If you stop the shot in order to get pregnant, it can take an average of 9 to 10 months, sometimes up to a year or more, before pregnancy occurs. Some women do get pregnant right away. * If you experience side effects, there is no way to neutralize the shot or reverse its side effects. They may continue and you may need evaluation and/or treatment until the shot wears off. Read more at: http://www.plannedparenthood.org/centralwa/depo-provera-dmpa.htm


You can get the first Depo Provera shot when you are on the birth control. It will become effective immediately, and you'll be able to stop the birth control pill at that time.


Yes, but your actual fertility is unpredictable. Depo-provera or medroxyprogeterone acetate is an injectable progesterone. Each shot is roughly effective for 3 months. Depo-provera prevents the proliferation of your endometrium (the lining of your uterus) which means that your periods may become lighter or stop altogether. However, this is not a permenant change. Eventually, the levels of depo-provera will drop no matter how long you have been on it and you will be able to get pregnant again. This is preventable by continuing to receive shots at a regular 3 month interval. As with any form of contraception, it is not 100% effective so it is important to remember that you could become pregnant at anytime although it is unlikely.


Do you mean bleading like a period or bleeding from the site of injection?



Every woman's body is different. The nurse told me it would take 3 months. I haven't had a period for the entire time I have been on the depo shot. But.. I have had the vaginal discharge that is sort of rare. The nurse also told me if/when you do have your first period after starting the depo shot, it can last up to 3 weeks.



Copyright ยฉ 2021 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.